# SDR AALA201903269016

- Difficulty date: March 16, 2019
- Submitted: March 26, 2019
- Operation: Air carrier
- Aircraft: N174US
- Make and model: Airbus A321-211
- Aircraft serial: 1492
- Aircraft time: 61,211 hours, 23,082 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: D53480043207
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE LOWER SUPPORT AT FRAME 68, STRINGER 23R.  REPAIRED THE SUPPORT IAW SRM 53-41-14-300-001, AND 53-41-14-283-002.
